# SDR SWAA2025022690514

- Difficulty date: January 28, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW BS767 TO BS787 AT LEVEL STR25R WL156.5 AT AFT CARGO COMPARTMENT 2025-81668<[01] REPLACED ANGLE LOCATED BTW BS767 TO BS787 AT LEVEL STR25R WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9; DWG: 1468123; SHEET: 16; REV: - AND DWG: 146A0081; SHEET: 49; REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE LOCATED BTW BS767 TO BS787 AT LEVEL STR25R WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9; DWG: 1468123; SHEET: 16; REV: - AND DWG: 146A0081; SHEET: 49; REV: A. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
